MathSciNet Relay Station
MathSciNet bibliographic data
MR1944787 (2003k:39040) 39B82 (39B52 47H99)
Rassias, John Michael On the Ulam stability of mixed type mappings on restricted domains. J. Math. Anal. Appl. 276 (2002), no. 2, 747–762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement